# SDR DL72S953744

- Difficulty date: September 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544DA
- Make and model: Boeing 727232
- Aircraft serial: 22493
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HMV, NR 6 SLAT, CRACKED ANGLE BETWEEN DE-ICE TUBE AND FARTHEST ROLLER TRACK.  REPAIRED CRACK PER M/M 57-54-0, FIG 812.
